# SDR 95ZZZX7033

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4847B
- Make and model: Cessna 152
- Aircraft serial: 15283670
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: S149563
- Condition: Deteriorated
- Location: Fuel Vent
- Part time: 5,500 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING FUEL LEAK ON RT FUEL TANK INTERCONNECT HOSE WHICH WAS INCORRECTLY INSTALLED AND LEAKING, IT WAS NOTICED THAT THE LT HOSE WAS ORIGINAL EQUIPMENT, SEVERELY AGED, AND READY TO FAIL.  RECOMMENDATION:  ALL FLEX FUEL LINES BE REPLACED AT MINIMUM OF 20-YEAR PERIODS.
